# SDR YENA2022081800809

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,817 hours, 29,532 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2822, PBI-BOS. ' FUMES EXPERIENCED ON DESCENT THROUGH 12.000'.  NO IMPROVEMENT W/PACK 1 OFF. IMPROVEMENT W/PACK 2 OFF; PREFORMED INFO NOTICE 2017-T015, SECTION A (A) ISOLATED FAULT TO TYPE 10, (A) 1 C PER TSM 05-50-00-810-085-B (D) ACFT OK FOR SERVICE NO SMELL WITH ENG 1, 2 OR PACK 1,2.
